HealthCentral.com

Dr. Dean

Could DHEA And Growth Hormone Treatments Make My Hair Fall Out?

Posting Date: 05/17/1999

E-mail question from Tony: I went to a longevity clinic for growth hormone treatment. I took DHEA, thyroid medication, and have had five testosterone shots.

All of a sudden my hair is falling out. Will this reverse itself? They gave me some stuff to help my hair, but I'm worried about side effects like impotence.

I am very depressed, as I got the opposite effect of what I expected.

Dr. Dean: Now you worry!

Don't you think if there were a fountain of youth out there we would all be onto it?



I'm getting to be an older guy myself. I have no objection to living longer and looking good, but I don't understand people's desperation and lack of sense.

Ninety-nine percent of doctors would tell you not to go near the stuff you are gobbling. None of this will make you live longer or look better. You are being ripped off, and you are being harmed, and now you are bellyaching about losing hair.

I just don't get this world we live in.





Symptoms Checker